MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-02
Medical Device Problem Codes Leak/Splash (1354); Pressure Problem (3012)
Health Effect - Clinical Codes Emotional Changes (1831); Low Blood Pressure/ Hypotension (1914)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).Device not returned.
 
Event or Problem Description
It was reported that during intra-aortic balloon(iab) therapy, the console alarmed high pressure alarm and shut off.Blood quickly filled helium tubing.Patients pressures dropped, became symptomatic, pale, anxious, dizzy.Cv code called.Cv code team threaded new iabp into axillary site, removed old iabp.Old iabp had broken wire and blood in helium tubing.The insertion was reported to be axillary, which is not the method described in the device instructions for use.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id#: (b)(4).H3 other text: device not returned.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device available for eval? updated from yes to no.The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Reference complaint #: (b)(4).H3 other text : device not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional initial reporter: randy green, cmrp assistant manager ¿ quality assurance.Additional email address: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).

Brand Name
LINEAR 7.5 FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
MDR Report Key11578219
Report Number2248146-2021-00193
Device Sequence Number17049328
Product Code DSP
UDI-Device Identifier10607567106571
UDI-Public10607567106571
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2023
Device Model Number0684-00-0480-02
Device Catalogue Number0684-00-0475
Device Lot Number3000115119
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/14/2021
04/30/2021
06/10/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date05/03/2021
05/21/2021
06/10/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP CONSOLE #: SHP15676.
Outcome Attributed to Adverse Event Required Intervention;